# SDR SWAA2023031503883

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB LOCATED BTW BS 1006 TO BS 1016 AT AFT GALLEY AREA 2023-119598<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 986.5 TO BS 1016 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 147A5600 REV C; DWG 147A0004 REV ?; DWG 147A5600 REV A. SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 986.5 TO BS 1016 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 147A5600 REV C; DWG 147A0004 REV ?; DWG 147A5600 REV A. SEE INDIVIDUAL SING-OFF BELOW. RII
